All Issues

Volume 18, 2019

Volume 17, 2018

Volume 16, 2017

Volume 15, 2016

Volume 14, 2015

Volume 13, 2014

Volume 12, 2013

Volume 11, 2012

Volume 10, 2011

Volume 9, 2010

Volume 8, 2009

Volume 7, 2008

Volume 6, 2007

Volume 5, 2006

Volume 4, 2005

Volume 3, 2004

Volume 2, 2003

Volume 1, 2002

Communications on Pure & Applied Analysis

March 2013 , Volume 12 , Issue 2

Select all articles


Existence of boundary blow up solutions for singular or degenerate fully nonlinear equations
Françoise Demengel and O. Goubet
2013, 12(2): 621-645 doi: 10.3934/cpaa.2013.12.621 +[Abstract](990) +[PDF](480.6KB)
The decay estimates of solutions for 1D compressible flows with density-dependent viscosity coefficients
Wuming Li, Xiaojun Liu and Quansen Jiu
2013, 12(2): 647-661 doi: 10.3934/cpaa.2013.12.647 +[Abstract](1128) +[PDF](379.8KB)
Nonexistence of positive solution for an integral equation on a Half-Space $R_+^n$
Yanqin Fang and Jihui Zhang
2013, 12(2): 663-678 doi: 10.3934/cpaa.2013.12.663 +[Abstract](1138) +[PDF](429.3KB)
Non degeneracy for solutions of singularly perturbed nonlinear elliptic problems on symmetric Riemannian manifolds
Marco Ghimenti and A. M. Micheletti
2013, 12(2): 679-693 doi: 10.3934/cpaa.2013.12.679 +[Abstract](954) +[PDF](403.3KB)
Quasilinear systems involving multiple critical exponents and potentials
Dongsheng Kang
2013, 12(2): 695-710 doi: 10.3934/cpaa.2013.12.695 +[Abstract](843) +[PDF](426.8KB)
Median values, 1-harmonic functions, and functions of least gradient
Matthew B. Rudd and Heather A. Van Dyke
2013, 12(2): 711-719 doi: 10.3934/cpaa.2013.12.711 +[Abstract](895) +[PDF](364.1KB)
Multiple positive solutions for Kirchhoff type problems with singularity
Xing Liu and Yijing Sun
2013, 12(2): 721-733 doi: 10.3934/cpaa.2013.12.721 +[Abstract](1232) +[PDF](356.6KB)
Long-time dynamics of the parabolic $p$-Laplacian equation
Pelin G. Geredeli and Azer Khanmamedov
2013, 12(2): 735-754 doi: 10.3934/cpaa.2013.12.735 +[Abstract](1055) +[PDF](397.2KB)
The Riemann problem of conservation laws in magnetogasdynamics
Yanbo Hu and Wancheng Sheng
2013, 12(2): 755-769 doi: 10.3934/cpaa.2013.12.755 +[Abstract](1251) +[PDF](415.3KB)
Existence of solutions for singularly perturbed Schrödinger equations with nonlocal part
Minbo Yang and Yanheng Ding
2013, 12(2): 771-783 doi: 10.3934/cpaa.2013.12.771 +[Abstract](1141) +[PDF](401.8KB)
Multiplicity results for a class of elliptic problems with nonlinear boundary condition
Patrick Winkert
2013, 12(2): 785-802 doi: 10.3934/cpaa.2013.12.785 +[Abstract](1049) +[PDF](436.0KB)
Some results on two-dimensional Hénon equation with large exponent in nonlinearity
Chunyi Zhao
2013, 12(2): 803-813 doi: 10.3934/cpaa.2013.12.803 +[Abstract](893) +[PDF](359.6KB)
Positive solutions to a Dirichlet problem with $p$-Laplacian and concave-convex nonlinearity depending on a parameter
Salvatore A. Marano and Nikolaos S. Papageorgiou
2013, 12(2): 815-829 doi: 10.3934/cpaa.2013.12.815 +[Abstract](1119) +[PDF](400.8KB)
Standing waves of nonlinear Schrödinger equations with optimal conditions for potential and nonlinearity
Soohyun Bae and Jaeyoung Byeon
2013, 12(2): 831-850 doi: 10.3934/cpaa.2013.12.831 +[Abstract](1059) +[PDF](467.6KB)
Local existence of strong solutions to the three dimensional compressible MHD equations with partial viscosity
Yu-Zhu Wang and Yin-Xia Wang
2013, 12(2): 851-866 doi: 10.3934/cpaa.2013.12.851 +[Abstract](910) +[PDF](404.3KB)
Generalized Schrödinger-Poisson type systems
Antonio Azzollini, Pietro d’Avenia and Valeria Luisi
2013, 12(2): 867-879 doi: 10.3934/cpaa.2013.12.867 +[Abstract](955) +[PDF](406.3KB)
A new class of $(H^k,1)$-rectifiable subsets of metric spaces
Roberta Ghezzi and Frédéric Jean
2013, 12(2): 881-898 doi: 10.3934/cpaa.2013.12.881 +[Abstract](887) +[PDF](456.0KB)
Local well-posedness of quasi-linear systems generalizing KdV
Timur Akhunov
2013, 12(2): 899-921 doi: 10.3934/cpaa.2013.12.899 +[Abstract](1061) +[PDF](524.1KB)
Remarks on the blow-up criterion for smooth solutions of the Boussinesq equations with zero diffusion
Yan Jia, Xingwei Zhang and Bo-Qing Dong
2013, 12(2): 923-937 doi: 10.3934/cpaa.2013.12.923 +[Abstract](1008) +[PDF](426.3KB)
Weak solutions for generalized large-scale semigeostrophic equations
Mahmut Çalik and Marcel Oliver
2013, 12(2): 939-955 doi: 10.3934/cpaa.2013.12.939 +[Abstract](1189) +[PDF](443.6KB)
A general stability result in a memory-type Timoshenko system
Salim A. Messaoudi and Muhammad I. Mustafa
2013, 12(2): 957-972 doi: 10.3934/cpaa.2013.12.957 +[Abstract](907) +[PDF](376.7KB)
Decay of solutions to fractal parabolic conservation laws with large initial data
Fengbai Li and Feng Rong
2013, 12(2): 973-984 doi: 10.3934/cpaa.2013.12.973 +[Abstract](866) +[PDF](376.1KB)
Stability of rarefaction wave and boundary layer for outflow problem on the two-fluid Navier-Stokes-Poisson equations
Renjun Duan and Xiongfeng Yang
2013, 12(2): 985-1014 doi: 10.3934/cpaa.2013.12.985 +[Abstract](1187) +[PDF](532.1KB)
Global attractors for strongly damped wave equations with subcritical-critical nonlinearities
Filippo Dell'Oro
2013, 12(2): 1015-1027 doi: 10.3934/cpaa.2013.12.1015 +[Abstract](1100) +[PDF](450.0KB)
The explicit nonlinear wave solutions of the generalized $b$-equation
Liu Rui
2013, 12(2): 1029-1047 doi: 10.3934/cpaa.2013.12.1029 +[Abstract](1020) +[PDF](2248.4KB)
Existence of a rotating wave pattern in a disk for a wave front interaction model
Jong-Shenq Guo, Hirokazu Ninomiya and Chin-Chin Wu
2013, 12(2): 1049-1063 doi: 10.3934/cpaa.2013.12.1049 +[Abstract](933) +[PDF](474.0KB)
Travelling wave solutions of a free boundary problem for a two-species competitive model
Chueh-Hsin Chang and Chiun-Chuan Chen
2013, 12(2): 1065-1074 doi: 10.3934/cpaa.2013.12.1065 +[Abstract](1126) +[PDF](391.7KB)
Qualitative analysis to the traveling wave solutions of Kakutani-Kawahara equation and its approximate damped oscillatory solution
Weiguo Zhang, Yan Zhao and Xiang Li
2013, 12(2): 1075-1090 doi: 10.3934/cpaa.2013.12.1075 +[Abstract](1024) +[PDF](470.3KB)
Limit cycles of non-autonomous scalar ODEs with two summands
José-Luis Bravo and Manuel Fernández
2013, 12(2): 1091-1102 doi: 10.3934/cpaa.2013.12.1091 +[Abstract](936) +[PDF](726.8KB)
Blow-up for semilinear parabolic equations with critical Sobolev exponent
Li Ma
2013, 12(2): 1103-1110 doi: 10.3934/cpaa.2013.12.1103 +[Abstract](1149) +[PDF](326.1KB)
Attractors in $H^2$ and $L^{2p-2}$ for reaction diffusion equations on unbounded domains
Ming Wang and Yanbin Tang
2013, 12(2): 1111-1121 doi: 10.3934/cpaa.2013.12.1111 +[Abstract](965) +[PDF](409.6KB)
Asymptotic behavior of the solutions of the inhomogeneous Porous Medium Equation with critical vanishing density
Sofía Nieto and Guillermo Reyes
2013, 12(2): 1123-1139 doi: 10.3934/cpaa.2013.12.1123 +[Abstract](842) +[PDF](449.7KB)
Uniform $L^1$-stability of the relativistic Boltzmann equation near vacuum
Seung-Yeal Ha, Eunhee Jeong and Robert M. Strain
2013, 12(2): 1141-1161 doi: 10.3934/cpaa.2013.12.1141 +[Abstract](940) +[PDF](446.9KB)

2017  Impact Factor: 0.884




Email Alert

[Back to Top]